# SDR AALA20060201

- Difficulty date: March 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

ORD - LEFT HAND ENGINE EXPERIENCED BIRD STRIKE AND SURGED INFLIGHT.  SHUT ENGINE DOWN PER CHECKLIST.  LANDED ORD WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  FOUND EVIDENCE OF BIRD STRIKE IN COMPRESSOR.  ACCOMPLISHED BIRD STRIKE BOROSCOPE INSPECTION.  NO DAMAGE NOTED.  ACCOMPLISHED LEFT ENGINE WATER WASH PER WORK CARD 4917.  SYSTEM GROUND CHECKED NORMAL OPERATION.
